# SDR CALA9801057

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.25 INCH CRACK IN FORWARD PASSENGER ENTRANCE DOOR JAMB UPPER FORWARD CORNER INSIDE SKIN.  A REPAIR WAS INSTALLED IAW ECRA 5330-02619 AND SRM 53-05, FIGURE 25A.  A DIP WAS ISSUED FOR PERMANENT REPAIR PRIOR TO 1,000 LANDINGS OR NEXT SCHEDULED S-CHECK OR HIGHER, WHICHEVER COMES FIRST.
